MathSciNet Relay Station
MathSciNet bibliographic data
MR528965 (80j:58065a) 58G10
Cheeger, Jeff Analytic torsion and the heat equation. Ann. of Math. (2) 109 (1979), no. 2, 259–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement